# SDR ASOA2018092474050

- Difficulty date: September 17, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 37,001 hours, 29,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2008091164
- Condition: Defective
- Location: Ac Bay
- Part time: 35 hours, 24 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4286, THE CREW REPORTED THAT IN FLIGHT THE NR 1 PACK MAKES LOUD GROANING NOISE AND SMELLS LIKE BURNING OIL / PLASTIC. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECT NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
